# SDR 2007UALA02811

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R CUTOUT FWD FRAME LOWER INBD CORNER OF FRAME CRACKED OFF THROUGH RIVET HOLES.  FABRICATED AND INSTALLED FILLER-DOUBLER REPAIR PER SRM 51-70-11 AND SRM 51-40-02.
